# SDR TWAA9613203

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54336
- Make and model: Boeing 727231
- Aircraft serial: 20490
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Crossover Pipe
- Part number: 652673831
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - DURING CLIMB-OUT THE NR 1 ENGINE FIREWARNING ILLUMINATED, POWER WAS REDUCED TO IDLE, THE LIGHT WENT OUT.  REMOVED AND REPLACED THE CROSSOVER PIPE, MFG P/N 65-26738-31, FROM THE 6TH STAGE TO THE CONSTANT SPEED DRIVE AND SUPPLEMENTAL ANTI-ICE VALVE DUE TO A HOLE.  ENGINE RUN AND LEAK CHECK NORMAL.  (M)
